MathSciNet Relay Station
MathSciNet bibliographic data
MR623132 (82i:12028) 12H05 (03B25 34A35 62L99)
Singer, Michael F. Liouvillian solutions of $n$th order homogeneous linear differential equations. Amer. J. Math. 103 (1981), no. 4, 661–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement